# SDR SCNA20210618073

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Support
- Condition: Corroded
- Location: Bs 500e-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH FLOOR TO SIDEWALL SUPPORT HAS SIGNS OF CORROSION FROM STA 500E TO 500G. REMOVED AND REPLACED FWD CARGO R/H FLOOR TO SIDEWALL SUPPORT PER B737-800 SRM 51-40-02- ON BS 500B TO 500I.
